# SDR P2EA97087

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 902/908
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FOUND SKIN CRACK BETWEEN BS 902 AND BS 908, STRINGER 5 RT AND 7 RT.  DEFECT SIZE .25 INCHES.  ACCOMPLISHED SKIN BUTT JOINT EXTERNAL REPAIR.  (M)
